# SDR R61A201512010884

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 158 hours, 88 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN THEY WENT TO SHUT THE L2 DOOR ONE OF THE GREEN DOOR LOCK INDICATORS DID NOT SHOW.  ADJUSTED DOOR CLOSED INDICATION ASSEMBLY IAW AMM AND OPS CHECKED GOOD.
